MAUDE Adverse Event Report: CARDINAL HEALTH EPUMP 1000ML SAFETY SCREW SPIK; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH EPUMP 1000ML SAFETY SCREW SPIK; PUMP, INFUSION, ENTERAL
Model Number 775100
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that they tested one epump enplus spike with flush bag in the office and got a feed error.There seemed to be air pulling into the line at the point where the flush tubing and the feed tubing connect.The staff noted increased air in the tubing and it is not always causing the pump to alarm.
 
Additional Manufacturer Narrative
H4 device manufacture date was added.The device history record (dhr) was reviewed showing that product manufacturing and inspections were performed in accordance with applicable procedures and validated processes.A sample analysis could not be performed because no photo or sample was available for evaluation.The reported condition could not be confirmed.The root cause could not be determined.The manufacturing site will continue to monitor complaint notifications and customer comments to detect adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
EPUMP 1000ML SAFETY SCREW SPIK
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17595126
Report Number9612030-2023-03806
Device Sequence Number7364834
Product Code LZH
UDI-Device Identifier10884521155817
UDI-Public10884521155817
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number775100
Device Catalogue Number775100
Device Lot Number2305224064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer08/09/2023
08/09/2023
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date10/27/2023
01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown